Publication Type:

Journal Article

Source:

International Journal for Computational Methods in Engineering Science and Mechanics, Taylor & Francis, Volume 15, Number 2, p.83-100 (2014)

URL:

https://doi.org/10.1080/15502287.2013.870256

Abstract:

This paper presents the finite element method using parabolic arcs for solving elliptic partial differential equations (PDEs) over regular and irregular geometry, which has many applications in science and engineering. Some numerical examples are given to demonstrate the accuracy and efficiency of the proposed method. The results obtained are in excellent agreement with the exact values.

Notes:

cited By 0

Cite this Research Publication

Dr. K.V. Nagaraja, Dr. V. Kesavulu Naidu, and Siddheshwar, P. G., “Optimal Subparametric Finite Elements for Elliptic Partial Differential Equations Using Higher-Order Curved Triangular Elements”, International Journal for Computational Methods in Engineering Science and Mechanics, vol. 15, pp. 83-100, 2014.